# SDR QXEA0100158

- Difficulty date: January 26, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CHAFE DAMAGE FOUND ON INSTRUMENT PANEL CENTER SUPPORT.  REPAIRED IAW HORIZON AIR EA 4-53-1437.
